1. Khintchine A. Einige Sätze über Kettenbrüche mit Anwendungen auf die Theorie der Diophantischen Approximationen. Mathematische Annalen, 1924, vol. 92, no. 1-2, pp. 115-125 (in German). https://doi.org/10.1007/bf01448437
2. Kassels Dzh. V. S. Introduction to the theory of Diophantine approximations. Moscow, 1961. 213 r. (in Russian).
3. Shmidt V. Diophantine approximations. Moscow, 1983. 228 r. (in Russian).
4. Sprindzhuk V. G. Mahler’s problem in metric number theory. Minsk, 1967. 181 p. (in Russian).
5. Bernik V. I., Dodson M. M. Metric Diophantine Approximation on Manifolds. Cambridge, 1999. https://doi.org/10.1017/cbo9780511565991
6. Budarina N. On the rate of convergence to zero of the measure of extremal sets in metric theory of transcendental numbers. Mathematische Zeitschrift, 2019, vol. 293, no. 1-2, pp. 809-824. https://doi.org/10.1007/s00209-018-2211-1
7. Dirichlet P. G. L. Verallgemeinerung eines Satzes aus der Lehre von den Kettenbrüchen nebst einigen Anwendungen auf die Theorie der Zahlen. G. Lejeune Dirichlet’s Werke, 1842, pp. 633-638 (in German). https://doi.org/10.1017/cbo9781139237338.037
8. Khintchine A. Zur metrischen Theorie der diophantischen Approximationen. Mathematische Zeitschrift, 1926, vol. 24, no. 1, pp. 706-714 (in German). https://doi.org/10.1007/bf01216806
9. Bernik V. I. The exact order of approximating zero by values of integral polynomials. Acta Arithmetica, 1989, vol. 53, no. 1, pp. 17-28.
10. Arnol’d V. I. Small denominators and problems of stability of motion in classical and celestial mechanics. Russian Mathematical Surveys, 1963, vol. 18, no. 6, pp. 85-191. https://doi.org/10.1070/rm1963v018n06abeh001143
11. Beresnevich V., Haynes A., Velani S. Sums of reciprocals of fractional parts and multiplicative Diophantine approximation. Memoirs of the American Mathematical Society, 2020, vol. 263, no. 1276. https://doi.org/10.1090/memo/1276
12. Sprindzhuk V. G. A proof of Mahler’s conjecture on the measure of the set of S-numbers. Izvestiya Akademii nauk SSSR. Seriya Matematicheskaya = Mathematics of the USSR - Izvestiya, 1965, vol. 29, no. 2, pp. 379-436 (in Russian).